Hepatitis c and Nausea - from FDA reports
Nausea is found among people with Hepatitis c, especially for people who are female, 50-59 old, take medication Pegasys and have High blood pressure. This review analyzes which people have Nausea with Hepatitis c. It is created by eHealthMe based on reports of 11,890 people who have Hepatitis c from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 28, 2017
11,890 people who have Hepatitis C and Nausea are studied.
Number of reports submitted per year:
Gender of people who have Hepatitis C and experience Nausea *:
- female: 55.01 %
- male: 44.99 %
Age of people who have Hepatitis C and experience Nausea *:
- 0-1: 0.01 %
- 2-9: 0.03 %
- 10-19: 0.2 %
- 20-29: 2.88 %
- 30-39: 6.8 %
- 40-49: 20.7 %
- 50-59: 45.47 %
- 60+: 23.89 %
Top co-existing conditions for these people *:
- High Blood Pressure (437 people, 3.68%)
- Depression (322 people, 2.71%)
- Pain (251 people, 2.11%)
- Diabetes (174 people, 1.46%)
- Stress And Anxiety (157 people, 1.32%)
Most common drugs for these people *:
- Pegasys (5,449 people, 45.83%)
- Ribavirin (4,539 people, 38.17%)
- Incivek (2,184 people, 18.37%)
- Rebetol (1,398 people, 11.76%)
- Peg-Intron (1,106 people, 9.30%)
Top symptoms for these people *:
- Fatigue (4,667 people, 39.25%)
- Nausea And Vomiting (3,900 people, 32.80%)
- Headache (2,639 people, 22.20%)
- Diarrhea (2,223 people, 18.70%)
- Appetite - Decreased (2,108 people, 17.73%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Nausea and Hepatitis c?
- Check symptoms - is your nausea caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeNausea and Hepatitis c from FDA and eHealthMe reports
Hepatitis c can be treated by Ribavirin, Pegasys, Peginterferon, Incivek, Pegintron (latest reports from 106,193 Hepatitis c patients)
Nausea (feeling of having an urge to vomit) has been reported by people with type 2 diabetes, multiple sclerosis, depression, pain, high blood pressure (latest reports from 473,261 Nausea patients).
Browse all symptoms of Hepatitis ca b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause NauseaNausea
Other conditions that could case NauseaNausea
What would happen?
Can you answer these questions?
Just been diagnosed with osteoporosis, found out I already have had an undiagnosed back fracture...which I didn't know about...taking Actonel, have dry mouth, lower back pain, wondering if anyone else with an ileostomy (37 yrs) is having any problems with Actonel.
You may be interested in these reviews
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, ...
I just found out a few weeks ago, that I have severe chronic interstitial lung diasese. Peter to that, for months I was nauseous , super tired & glued to my bed. Well the nausea has got worst & I need someone's help. Thanks Don
Only took ventilin for two days and spent evening of 2nd day and full 3rd day lying down with nausea... luckily I only needed for viral recovery. Must use something else if i ever have to use again...
I have been taking this drug for about a month. I am only on 5mg per day. I just started having nausea all day long. I see that nausea is a common side effect- but wondering if it can start after a month of taking it. :)